# SDR GTIA021073

- Difficulty date: September 17, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FS 200 UPPER CUSP CORRODED AT R1 DOOR SCUFF PLATE AREA.  CUT OUT AND REMOVED R1 DOOR AFT LOWER CORNER PAN AND CUSP FABBED CUSP.  SPLICE, DOUBLER AND FILLER INSTALLED SPLICES, FILLER AND DOUBLER.
